# SDR 98ZZZX2706

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 2150 · Cabin Cooling System
- Part: Emi Filter
- Part number: 27521
- Condition: Malfunctioned
- Location: Chiller
- Component: 2676
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION WAS CAUSED BY THE FAILURE OF AN EMI FILTER CAPACITOR.  A NEW UPDATED FILTER WAS INTRODUCED IN MID 1996 AND SERVICE BULLETIN WAS ISSUED TO CHANGE OLD STYLE FILTER TO THE NEW REPLACEMENT MODEL.  THIS IS SECOND INCIDENT KNOWN OF OVER 4,500 UNITS IN OPERATION.
